# SDR QXEA200300955

- Difficulty date: August 7, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,484 hours, 5,154 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT AIRSTAIRS WILL NOT DEPLOY.  COMPLIED WITH HORIZON AIR EO 6-52-202A.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
